MAUDE Adverse Event Report: KI MOBILITY, LLC CATALYST 4; MECHANICAL WHEELCHAIR

KI MOBILITY, LLC CATALYST 4; MECHANICAL WHEELCHAIR
Model Number 4
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was reported on (b)(6) 2023 stating that the dealer claims the right caster came off of the chair during propulsion.The end user fell down with the chair and suffered mild bruising and pain.It was further reported that it was the right side caster housing bolt and eccentric nut that had fell out."the bottom nut (eccentric nut?) and bolt on the caster assembly fell off and caused the caster to pivot and the chair tipped over with the patient still in the chair." no further information was obtained.
 
Additional Manufacturer Narrative
This report is being filed out of an abundance of caution due to the residual risk identified in the risk assessment performed on this model and failure mode.If the failure were to reoccur, it could result in more serious injury to a user.

Brand Name
CATALYST 4
Common Device Name
MECHANICAL WHEELCHAIR
Manufacturer (Section D)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer (Section G)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer Contact
5201 woodward drive
stevens point, WI 54481
8009811540
MDR Report Key16775797
Report Number3005905321-2023-00002
Device Sequence Number6849878
Product Code IOR
UDI-Device Identifier00850013379019
UDI-Public00850013379019
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K062660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown